# SDR SWIA202054107

- Difficulty date: October 26, 2020
- Submitted: November 17, 2020
- Operation: Air carrier
- Aircraft: N786SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10286
- Aircraft time: 30,635 hours, 18,830 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Gouged
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE ON FUSELAGE SIDE OF PAX DOOR HINGE JUST AFT OF AFT LUG.  C-CHECK RO 11/16/2020.  REMOVED AND REPLACED PAX DOOR HINGE FUSELAGE SIDE, REF-CRJ-700 SRM AND DWG.  SEE CONTINUATON CARD FOR DETAILS.  LEAK & OPERATIONS CHECK GOOD.
